# SDR MASA2019052011860

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 34,667 hours, 28,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 AND 14 EMERG EXIT SIGNS INOP.  ALLOWED BATTERIES TO CHARGE WITH CREW. OPS NORMAL. NFAR.
